# SDR ABXA060011

- Difficulty date: December 20, 2005
- Submitted: January 4, 2006
- Operation: Air carrier
- Aircraft: N932AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47465
- Aircraft time: 48,284 hours, 37,869 cycles
- Engine: Pwa JT8D7B
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shelf
- Part number: 99155964
- Condition: Cracked
- Location: Bs 1038
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLANGE ON RT AFT PYLON BULKHEAD GUSSET SHELF AT STA. 1038, LONGERON 15 RT. REMOVED AND REPLACED GUSSETT SHELF IAW SRM 51-30-2.
